Just need a little advice!


#1

hello all, I am new here. My name is Allison and I am 26! My husband and I have been on a bit of a roller coaster. We have been TTC for about 2 1/2 years now. After my first year our OB said he wanted to check out what was going on. After a hystosalpinogram we found that both of my tubes were completely blocked and I had endometriosis. After a D&C and surgery to remove the endometriosis I was put on a six month treatment of Lupron. Each shot lasted three months. I recieved my last shot in December of 12. March came around and we went back in for another tube test, we found one tube to be completely free and the other blocked. I recieved a call the next day saying the radiologist thought the balloon may have twisted so both tubes may be open but we cannot know for sure. My Ob did not want to repeat the test becasue he said his treatment plan would be the same regardless. I was given Clomid 50 mg to take day 5-10 of my cycle. Well no cycle came so I was given Provera and told my cycle would start within 5 days of the last pill. Two weeks later and nothing so he put me on prometrium and then provera and AF showed up. I took the Clomid and used OPK’s and never had a positive. Broke my heart to go through ALL of that for no positive for ovulation. So when day 35 of my cycle showed up I called the Dr and told him i had not ovulated. I took a pregnancy test and it came back negative. He gave me Provera to take again and stayed with the 50 mg of Clomid. I finished my Provera five days ago and have not started yet. The past two days I have had the most painful nipples I can ever recall. It is honestly almost like they are sunburnt? My boobs are a little tender and I have had some mild cramping. I would like some advice. Should I test again for pregnancy? Up my Clomid dose? or ride this thing out? Thank you in advance!!


#2

Honestly, if it’s at all possible, please see a reproductive endocrinologist. OBs often can’t/don’t do the kind of monitoring you need to know exactly what is going on. It’s seems like you didn’t ovulate on the 50mg, so I’m not sure why you wouldn’t up the dose. Typically if patients don’t ovulate on 50mg, the docs try 100mg. They also monitor whether or not there are negative side effects of the clomid (dry CM and thinned lining are common side effects that you should be monitored for). Also regular u/s would be helpful given that you may have a blocked tube. It would be nice to know which side you are ovulating on when you do.

I have met multiple people and have seen so many people here who wish they hadn’t wasted time with the OB. If it’s your only option, then fine, but if you can get in to see an RE, please do.

By the way, the Provera and Prometrium will cause the symptoms you described. There’s no harm in taking a pregnancy test tho, so if you think there’s even the slightest possibility, go ahead and take one. Also, Clomid can affect when you ovulate, making it earlier or later than your normal cycle.